MAUDE Adverse Event Report: ANGIODYNAMICS 400 MICRON FIBER PROCEDURE KIT; VENACURE ENDOVENOUS LASER TREATMENT FIBER

ANGIODYNAMICS 400 MICRON FIBER PROCEDURE KIT; VENACURE ENDOVENOUS LASER TREATMENT FIBER
Catalog Number EVLTPVAK
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
An end user reported an issue with a pvak -- 400 micron perforator and accessory vein ablation kit.During a procedure, the fiber broke (complete detachment) just above the compression clamp.The procedure was completed with another same device and the issue occurred outside of the patient; therefore, the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.The fiber was inspected prior to use and did not show any signs of a defect.
 
Additional Manufacturer Narrative
The customer's reported complaint description of "fiber was fractured and detached" was confirmed via picture provided by the customer; however, no sample was returned.Without receiving a sample for evaluation, the root cause could not be determined.Manufacturing personnel 100% visually inspect devices during the packaging process.This type of fiber kink/detached damage would be noticed prior to shipment.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: the instructions for use (14601411-01), which is supplied to the end user with this catalog number, states: "prior to and during use, avoid damaging the fiber by striking, stressing, or excessive bending.Do not coil the fiber tighter than a diameter of 20cm.Clinical safety and effectiveness data is not available for other fiber tip designs and diameters.Prior to and during use, avoid bending the introducer sheath and dilator as this can cause kinks and damage".A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
400 MICRON FIBER PROCEDURE KIT
Common Device Name
VENACURE ENDOVENOUS LASER TREATMENT FIBER
Manufacturer (Section D)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key18256664
Report Number1319211-2023-00082
Device Sequence Number15124825
Product Code GEX
UDI-Device IdentifierH787EVLTPVAK5
UDI-PublicH787EVLTPVAK5
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K041957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberEVLTPVAK
Device Lot Number5801690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown